BROWSE

Related Scientist

Jochen, Pascal Gollin's photo.

Jochen, Pascal Gollin
이산수학 그룹
more info

ITEM VIEW & DOWNLOAD

Base Partition for Mixed Families of Finitary and Cofinitary Matroids

DC Field Value Language
dc.contributor.authorErde, Joshua-
dc.contributor.authorJ. PASCAL GOLLIN-
dc.contributor.authorJoó, Attila-
dc.contributor.authorKnappe, Paul-
dc.contributor.authorPitz, Max-
dc.date.accessioned2021-07-21T02:30:09Z-
dc.date.accessioned2021-07-21T02:30:09Z-
dc.date.available2021-07-21T02:30:09Z-
dc.date.available2021-07-21T02:30:09Z-
dc.date.created2020-12-30-
dc.date.issued2021-02-
dc.identifier.issn0209-9683-
dc.identifier.urihttps://pr.ibs.re.kr/handle/8788114/9981-
dc.description.abstractLet M = (Mi: i ∈ K) be a finite or infinite family consisting of matroids on a common ground set E each of which may be finitary or cofinitary. We prove the following Cantor-Bernstein-type result: If there is a collection of bases, one for each Mi, which covers the set E, and also a collection of bases which are pairwise disjoint, then there is a collection of bases which partition E. We also show that the failure of this Cantor-Bernstein-type statement for arbitrary matroid families is consistent relative to the axioms of set theory ZFC.-
dc.description.uri1-
dc.language영어-
dc.publisherSpringer Verlag-
dc.titleBase Partition for Mixed Families of Finitary and Cofinitary Matroids-
dc.typeArticle-
dc.type.rimsART-
dc.identifier.scopusid2-s2.0-85096943206-
dc.identifier.rimsid74154-
dc.contributor.affiliatedAuthorJ. PASCAL GOLLIN-
dc.identifier.doi10.1007/s00493-020-4422-4-
dc.identifier.bibliographicCitationCombinatorica, v.41, no.1, pp.31 - 52-
dc.citation.titleCombinatorica-
dc.citation.volume41-
dc.citation.number1-
dc.citation.startPage31-
dc.citation.endPage52-
dc.description.journalClass1-
dc.description.isOpenAccessN-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse